Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online
Ask a Urologist   »  

Cannot completely empty bladder, painful, sore bottom, abdominal pain, back pain, had heavy periods

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
I can't get all of my wee out, at the end of urination it's like a painful orgasm, my bum is sore. I had my period last week and l had one very heavy day with bright red blood and clots.
My lower abdomen is aching, along with my back. I have searched the net all day but want to hear it for myself. I have 3 kids and I'm 27
Posted Sat, 14 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Rajiv goel 11 hours later

Thank you for posting your query.

You are probably having urinary tract infection. You need to get yourself examined with urine examination, urine culture and ultrasound. Once these tests have been done you need to start yourself on antibiotics under the care of your GP.

In the meantime, to acheive partial relief of smptoms you an start yourself on cranberry juice and plenty of fluid intake.

Hope I have answered your query, I will be available for any follow up queries you may have.

Wishing you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor